Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Anosov diffeomorphisms on nilmanifolds


Author: Anthony Manning
Journal: Proc. Amer. Math. Soc. 38 (1973), 423-426
MSC: Primary 58F15
MathSciNet review: 0343317
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to give necessary conditions on the map induced by an Anosov diffeomorphism of a nilmanifold on its fundamental group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F15

Retrieve articles in all journals with MSC: 58F15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0343317-5
Keywords: Anosov diffeomorphism, nilmanifold, Lefschetz number, spectral sequence
Article copyright: © Copyright 1973 American Mathematical Society